# SDR ASAA2014020106816

- Difficulty date: February 1, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 64,961 hours, 35,800 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 654824050
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB AFT/LOWER SLIDING SEAL CUTOUT HAS DEEP CHAFED AREA ON FWD SIDE. ACFT GROUNDED.  R & R CUTOUT SKIN IAW SRM 51-40-02-0G-0.
